Close
Results 1 to 2 of 2
  1. #1
    Bronze Phenster
    Join Date
    Jun 2002
    Location
    Irvine
    Posts
    40
    Photos
    View albums

    Exclamation

    Hello,

    This is my first post on these boards. The reason for this is that I am considering buy phen, but I want to ask you informed people a question first. Has anyone heard any news about people having heart attacks, seizures, or even dying from just taking phen (and not overdosing on it)? I ask because I have had some bad experiences with Ephedra and my husband is worried about letting me take phen. So please, I've read about the basic side effects (dry mouth, headache, constipation) but I'm wondering about the more serious ones.

    Thanks for your help.
    Courtney

    [ June 03, 2002, 07:26 PM: Message edited by: Courtney ]

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster
    Join Date
    Jun 2002
    Location
    Irvine
    Posts
    40
    Photos
    View albums
    Ooops! Sorry! I guess I posted this on the wrong forum. Please disregard.

    Courtney

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •